# SDR UPS02838359

- Difficulty date: April 23, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 77,327 hours, 25,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13 L1 LWR AFT DOOR JAMB CORNER CRACKED EXT FUSELAGE SKIN AT FASTENER HOLE.  FABBED FILLER AND DOUBLER IAW DC8 SRM 53-2-0 TR 53-128.  INSTALLED FILLER AND DOUBLERS IAW DC8 SRM 53-2-0/TR 53-128.
